Jan 24, 2008
High its been a month since I started Stocrin 600 and Combivir. My medication has been changed from 3tc,zerit,purbac and stocrin due to a side effect of pin and needles on my feet.The problem I have now is that I have alot of head aches what can I do?
Response from Dr. Young
Thank you for your post.
Headaches are a not uncommon side effect of the AZT in Combivir- often they improve with time, but after one month, I'd be afraid to predict this. Sometimes simple pain medications, like acetominophen or ibuprofen can help, especially if taken on a regular basis.
It would be important to discuss your symptoms with your doctor.
If the side effects persist and are severe, yet another switch in medications might be feasible, depending on which medications are available in your country.
Best of health, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fatigue After Anal Sex Top Sign Of HIV AIDS
- Itchy Rash After Sex With Hooker Sign Of HIV AIDS
- Jock Itch After Receiving Oral Sex Sign Of HIV AIDS
- White Spots After Giving Oral Worried I Have HIV
- White Tongue After Anal Sex Without Condom Does It Mean I Have HIV
- How Common Is Pubic Lice?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.